Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 71, Pages 4455-4464
http://dx.doi.org/10.1155/S0161171203211534

On Dedekind's criterion and monogenicity over Dedekind rings

Department of Mathematics, Faculty of Sciences Dhar-Mahraz, University of Sidi Mohammed Ben Abdellah, Fes BP 1796, Morocco

Received 29 November 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. E. Charkani and O. Lahlou, “On Dedekind's criterion and monogenicity over Dedekind rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 71, pp. 4455-4464, 2003. https://doi.org/10.1155/S0161171203211534.